# SDR DALA2019030401404

- Difficulty date: March 1, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 49,649 hours, 32,999 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Grommet
- Condition: Defective
- Location: Wiper Motor
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPT PFD INOP CB POPPED. ELECTRICAL BURN SMELL EVIDENT. REPOSITIONED CAPTS INSTRUMENT PANEL AND INSP AREA NO LEAKS NOTED. APPLIED WATER TO CAPT WINDSHIELD AND WIPER MOTOR AREA. NO LEAKS FOUND. PRESSURIZED A/C FOUND CAPT WIPER MOTOR LEAKS FROM PLATE AND GROMMET. R/R CAPT'S WIPER GROMMET PER AMM 30-43. R/R CAPTS PFD PER AMM 34-23. OK FOR SVC. (LP# 3787964)
